# SDR 7GMB2014102711781

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N286DP
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501178
- Aircraft time: 1,523 hours, 1,390 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 080294001
- Part serial: HT0971
- Condition: Faulty
- Location: Fuel Qty
- Part time: 511 hours, 602 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW OBSERVED LT FUEL QUANTITY FLUCTUATION AND FUEL QUANTITY INDICATION DASHED ON MFD, THEN FUEL QUANTITY RETURNED TO NORMAL.  DURING TROUBLEHSHOOTING IT WAS FOUND LT WING TANK FUEL QUANTITY INDICATION WIRE HARNESS WAS DEFECTIVE.  REPLACED THE WIRE HARNESS WITH NEW, OPS CHECKED GOOD. THE ACFT WAS RETURN TO SERVICE.
